# SDR C2XA02BT074

- Difficulty date: November 13, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 2,215 hours, 1,660 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Socket
- Condition: Burned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, BURNING ODOR BY GALLEY AREA FOLLOWING LANDING, SMELLS LIKE BURNED POPCORN.   MAINTENANCE REMOVED AND REPLACED NR 2 COFFEEMAKER SOCKET IAW EMB145 AMM 25-31-01 AND NR 2 COFFEEMAKER IAW EMB AMM 25-31-01. OPS.CHECKED GOOD. NO ODOR NOTED. AIRCRAFT RETURNED TO SERVICE.
